# SDR NACA20060044

- Difficulty date: July 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,952 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING LOWER SKIN STA. 210, STR. 22 WING SKIN CRACKED AFT OF CENTER SPAR.  REPAIRED LT WING LOWER SKIN STA. 213, STR. 22 REF: NAC DRAWING: NAC2006-05 REV: 1R DATED 12 JULY 2006.
